# SDR FDEA200908112971

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT HOLE   FOUND WITH PITTING CORROSION.  COMPLIED WITH EA 1-5750-132282.  REPAIR CLASSIFIED AS MAJOR AS IAW GMM 6-2-100.
